too much

Discussion in 'Fibromyalgia Main Forum' started by street129, Aug 4, 2009.

  1. street129

    street129 New Member

    yesterday, i went into my GI doctor for my result of my biospy of a polyp that was removed from my stomach on july 29, 2009.,

    I HAVE LOST MY COPY, SO I WOULD type what i can remember from the report until i get a new one.

    its said rare adenomatous polyps
    but it said underneath,

    "note" all i remember was strain then h. plyori, but i dont know if i have this, i was put on antibiotics for 14 days.....heres my question, dont this stuff give you yeast, im already fighting candida. the antibiotics that im taking are metronidazole 250mg, and doxycyline 100mg
    if you had candidas, would you start these drug knowing you have candidas, ..i didnt tell my dr about candidas, i didnt want him looking at me strange. what would you do. thanks guys and girls.
    [This Message was Edited on 08/05/2009]
  2. Janalynn

    Janalynn New Member

    Hi there!
    I would tell my Dr. everything I have just so that you aren't given anything to take that might make something worse. I dont think he'll look at you strange. He's a Dr. - I'm sure he's seen it all! You might want to call his office and just tell him (or his nurse) the situation and he may prescribe something that may be better for you.


    that's what I'd do. I don't have what you do - but I've had to do that with other meds.


    JL
  3. mbofov

    mbofov Active Member

    is a bacteria which is a major cause of ulcers, so I'm sure that's why you're on antibiotics. You are in a bind, because antibiotics do contribute to yeast infections.

    I'd ask your doctor about this (although many seem to know very little about antibiotics and yeast)

    The other thing I'd do is go to a health food store and ask a salesperson for a good probiotic. You take it in between doses of antibiotics, because if you take it at the same time as the antibiotic, the antibiotic will kill the probiotic bacteria. Also, keep taking probiotics for several weeks or even a few months after you've stopped the antibiotics.

    Or start eating yogurt daily, another good source of probiotics.

    I was just reading about kefir and it is supposed to be a great source of probiotics, as well as very helpful with ulcers, so you might give that a try as well.

    Good luck!

    Mary
  4. TigerLilea

    TigerLilea Active Member

    Take the antibiotics. Not all antibiotics cause a yeast infection. H Pylori is a bacteria so you need the antibiotics to kill the bacteria. If you are concerned about getting a yeast infection, get your doctor to prescribe diflucan along with the antibiotic.
  5. street129

    street129 New Member

    i have a prescribsion of nystatin from before when i was taken them for yeast overgrowth back in may, and i stopped them and stated consuming cake for a week, and then my tongue got white, so i might also have yeast in my system. i was told from someone on here to goggle with listerine, im doing that.
    [This Message was Edited on 08/05/2009]